# SDR UIEA2011030900236

- Difficulty date: March 9, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1914-1918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXTERNAL SKIN HAD DENT AT AFT CARGO DOOR; AFT & AMP; LWR SIDE. STA 1914 TO STA 1918 (REPAIR - IAW EI T2011A52B-565, REV 00 & AMP; REV 01)
